# SDR AU000108

- Difficulty date: February 10, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 015T10594
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BULKHEAD OUTER CHORD CRACKED ON THE RT SIDE AT BS 1809.5.
